Large deviations for the leaves in some random trees

Wlodek Bryc, David Minda, Sunder Sethuraman

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Large deviation principles and related results are given for a class of Markov chains associated to the leaves.' in random recursive trees and preferential attachment random graphs, as well as the 'cherries' in Yule trees. In particular, the method of proof, combining analytic and Dupuis-Ellis-type path arguments, allows for an explicit computation of the large deviation pressure.

Original languageEnglish (US)
Pages (from-to)845-873
Number of pages29
JournalAdvances in Applied Probability
Volume41
Issue number3
DOIs
StatePublished - Dec 1 2009

    Fingerprint

Keywords

  • Central limit
  • Cherries
  • Large deviation
  • Leaves
  • Planar oriented
  • Preferential attachment
  • Random Stirling permutations
  • Uniformly random trees
  • Yule

ASJC Scopus subject areas

  • Statistics and Probability
  • Applied Mathematics

Cite this